RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2019, Volume 22, Issue 6, Pages 95–122 (Mi fpm1855)  

Modeling of optimal networks by means of linkages

M. Yu. Zhitnaya

Lomonosov Moscow State University

Abstract: The main result of this paper is the description of the construction of the linkage that constructs the shortest network for a set of $n$ points on the Euclidean plane.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-6399.2018.1


Full text: PDF file (842 kB)
References: PDF file   HTML file
UDC: 591.178+514.8+514.1

Citation: M. Yu. Zhitnaya, “Modeling of optimal networks by means of linkages”, Fundam. Prikl. Mat., 22:6 (2019), 95–122

Citation in format AMSBIB
\Bibitem{Zhi19}
\by M.~Yu.~Zhitnaya
\paper Modeling of optimal networks by means of linkages
\jour Fundam. Prikl. Mat.
\yr 2019
\vol 22
\issue 6
\pages 95--122
\mathnet{http://mi.mathnet.ru/fpm1855}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1855
  • http://mi.mathnet.ru/eng/fpm/v22/i6/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:83
    Full text:52
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020